MAUDE Adverse Event Report: BERLIN HEART GMBH BERLIN HEART EXCOR DRIVING TUBE, BLUE; VENTRICULAR ASSIST DEVICE

BERLIN HEART GMBH BERLIN HEART EXCOR DRIVING TUBE, BLUE; VENTRICULAR ASSIST DEVICE
Model Number L20H-002X02
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The excor driving tube (red) with lot number 00094146 was used from (b)(6) 2021 to (b)(6) 2021 (39 days).We have reviewed the production records of the excor driving tube with the lot number 00094146.This driving tube was produced according to our specification.A detailed investigation report will be provided as soon as it is available.
 
Event or Problem Description
Berlin heart (b)(4) was informed by the clinic that a leakage was detected in the driving tube of the excor blood pump of a patient supported in the lvad configuration.The driving tube was exchanged in the clinic.The exchange was performed without complications.The patient was not negatively affected by the exchange and the patient is doing well.
 
Additional Manufacturer Narrative
The excor driving tube (red) with lot number 00094146 was used from (b)(6) 2021 to (b)(6) 2021 (39 days).We have reviewed the production records of the excor driving tube with the lot number 00094146.This driving tube was produced according to our specification.The clinic has informed us that the driving tube in question was already disposed.Therefore berlin heart could not analyse the product in question.The clinic did not provide us with further information such as pictures or videos of the defect.Due to the fact, that the product was not available for analysis we can not drew any conclusion regarding the complained defect nor its cause.

Brand Name
BERLIN HEART EXCOR DRIVING TUBE, BLUE
Common Device Name
VENTRICULAR ASSIST DEVICE
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, deu 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, deu 12247
GM   12247
Manufacturer Contact
dudley rajapaksa
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
2818639706
MDR Report Key12781121
Report Number3004582654-2021-00052
Device Sequence Number3485733
Product Code DSQ
UDI-Device Identifier04260090040560
UDI-Public04260090040560
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P160036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberL20H-002X02
Device Catalogue NumberL20H-002X02
Device Lot Number00094146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale